# SDR QXEA0003176

- Difficulty date: November 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-CORROSION ON RIGHT HAND AFT SEAT TRACK AT STATION X528, X540, X543.5 AND X547. REPAIRED IAW DHC-8 RD8-53-4936 AND SRM 51-20-00, PAGE 6, AND RD8-53-5515 AND HORIZON AIR EA 2-53-237.
